# SDR UPS02238494

- Difficulty date: May 29, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 14440
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT COCKPIT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSY AND CLEANED CONNECTOR TO LIGHT ASSY MOUNTING PLATE, OPS CHECK GOOD PER MM 33-50-67.
